BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 4, Issue Number: 1

Volume: 4, Issue: 1 (3 Articles)

Research Article
Title: Approximate solution of the problem of delayed variable boundary value by the CAS wavelet method
Authors: Elif Deniz Ozturk, Arzu Aykut and Ercan Celik
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 1, (JAN 2019), pp:001-008
DOI: x
Viewed: (530) times
Abstract | Full Text| PDF

Research Article
Title: Semi-analytical solution for the mathematical modeling of yellow fever dynamics incorporating secondary host
Authors: Samuel Abu Somma, Ninuola Ifeoluwa Akinwande, Roseline Toyin Abah, Festus Abiodun Oguntolu and Florence Dami Ayegbusi
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 1, (JAN 2019), pp:009-024
DOI: x
Viewed: (701) times
Abstract | Full Text| PDF

Research Article
Title: Some inequalities for prequasiinvex functions
Authors: Huriye Kadakal and Selahattin Maden
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 1, (JAN 2019), pp:025-031
DOI: x
Viewed: (604) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul